Cross Reference Down

Schiavo, M (2010). Analisi statistica sulla legge di benford. Tesi di Laurea, Facoltŗ di Scienze Statistiche, Universita' degli studi di padova. ITA

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Corazza, M, Ellero, A and Zorzi, A (2010). Checking financial markets via Benford's law: the S&P 500 case. pp 93-102 in: Corazza, M and Pizzi, C (Eds.): Mathematical and Statistical Methods for Actuarial Sciences and Finance, Springer. View Complete Reference Online information Works that this work references Works that reference this work
Fewster, RM (2009). A simple Explanation of Benford's Law. American Statistician 63(1), 20-25. DOI:10.1198/tast.2009.0005. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Varian, HR (1972). Benfordís law. The American Statistician 26(3), 65-66. View Complete Reference Online information Works that this work references Works that reference this work